Skip to main content

Alexandr Kostochka

Profile picture for Alexandr  Kostochka

Contact Information

Department of Mathematics
234A Illini Hall, MC-382
1409 W. Green Street
Urbana, IL 61801

Research Areas

Professor

Additional Campus Affiliations

Professor, Mathematics

Recent Publications

English, S., Kostochka, A., & Zirlin, D. (2023). Saturation for the 3-uniform loose 3-cycle. Discrete Mathematics, 346(11), Article 113504. https://doi.org/10.1016/j.disc.2023.113504

Furedi, Z., Jiang, T., Kostochka, A., Mubayi, D., & Verstraete, J. (2023). EXTREMAL PROBLEMS FOR HYPERGRAPH BLOWUPS OF TREES. SIAM Journal on Discrete Mathematics, 37(4), 2397-2416. https://doi.org/10.1137/22M1543318

Kim, J., Kostochka, A. V., O, S., Shi, Y., & Wang, Z. (2023). A sharp lower bound for the spectral radius in K4-saturated graphs. Discrete Mathematics, 346(2), Article 113231. https://doi.org/10.1016/j.disc.2022.113231

Kostochka, A. V., Nahvi, M., West, D. B., & Zirlin, D. (Accepted/In press). Acyclic graphs with at least 2ℓ + 1 vertices are ℓ-recognizable. Journal of Graph Theory. https://doi.org/10.1002/jgt.23027

Kostochka, A. V., Schweser, T., & Stiebitz, M. (2023). Generalized DP-colorings of graphs. Discrete Mathematics, 346(11), Article 113186. https://doi.org/10.1016/j.disc.2022.113186

View all publications on Illinois Experts